Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCyclotomic Hecke algebras of $G(r,p,n)$.
Author(s) Dong-il Lee
TypeArticle in Journal
AbstractIn this note, we find a monomial basis of the cyclotomic Hecke algebra r,p,n of G(r,p,n) and show that the Ariki-Koike algebra r,n is a free module over r,p,n, using the Gröbner-Shirshov basis theory. For each irreducible representation of r,p,n, we give a polynomial basis consisting of linear combinations of the monomials corresponding to cozy tableaux of a given shape.
KeywordsComplex reflection group, Cyclotomic Hecke algebra, Gröbner-Shirshov basis, Representation, Specht module, Cozy tableau
ISSN1386-923X; 1572-9079/e
URL http://link.springer.com/article/10.1007%2Fs10468-009-9170-5
LanguageEnglish
JournalAlgebr. Represent. Theory
Volume13
Number6
Pages705--718
PublisherSpringer Netherlands, Dordrecht
Year2010
Edition0
Translation No
Refereed No
Webmaster